DEPUY SPINE INC UNIPLATE SELFDRLLING SCW,14MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Back to Search Results |
| Model Number |
189707014 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Pc: surgical intervention, medical device removal.(b)(4).A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent hardware removal of depuy spine uniplate and screws, the screw at c7 has been backed out from the cervical plate interface.There were no known patient consequences.Concomitant device reported: uniplate two level plate, 34mm (part# 189722034s, lot# unknown, quantity 1).This complaint involves three (3) devices.